Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

A novel 4-D butterfly hyperchaotic system

  • 【作者】Zhang Lingmei
  • 【刊名】Optik
  • 【作者单位】1 Taiyuan Normal University, Department of Mathematics, Shanxi, Jinzhong, 030619, China, 66340
  • 【年份】2017
  • 【卷号】Vol.131
  • 【页码】215-220
  • 【ISSN】0030-4026
  • 【关键词】Circuit implementation Dynamic behaviors Hyperchaotic system 
  • 【摘要】 This paper centers on a novel 4-D hyperchaotic system with butterfly phenomenon. The properties of the system are analyzed through invariability, dissipativity, equilibriums, Poincare´ section, bifurcation diagram and the max Lyapunov exponent. The e...
  • 【文献类型】 期刊
进入发现系统查看更多信息

引证的期刊论文等列表

共1条记录 1/1 第一页 [1] 下一页 最后一页 到第
页脚